Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i2.150
pages 96-109

Price Formation for Economic System with Monopolists

Nikolay S. Gonchar
N.N. Bogolyubov Institute of Theoretical Physics of National Academy of Sciences of Ukraine, Kiev, Ukraine
Andrey Ph. Makhort
N.N. Bogolyubov Institute of Theoretical Physics of National Academy of Sciences of Ukraine, Kyiv

RÉSUMÉ

The open economic system is investigated within the frames of the economic model with constant interests of consumers and under the presence of monopolists. The theorem about existence of the balanced prices for mentioned model is proved. Necessary and sufficient conditions for existence of the strictly positive solution of the problem are given. The problem about the sufficient conditions for industry profitability is solved. Ways of minimization of negative influence of monopolists onto other industries are considered.


Articles with similar content:

On Algorithm of Determination of Solutions in a Model of Isolated Economic System Under Presence of Monopolists
Journal of Automation and Information Sciences, Vol.34, 2002, issue 8
Andrey Ph. Makhort
The Calculation Method for Cyclone Type Dust Collectors
Heat Transfer Research, Vol.28, 1997, issue 4-6
S. I. Priemov
Development of the Methodology of Estimating of the Effectiveness in the Space Activity
Journal of Automation and Information Sciences, Vol.47, 2015, issue 11
Ludmila I. Samoilenko, Ludmila N. Kolos
A MATHEMATICAL MODEL OF IMBIBITION PHENOMENON IN HOMOGENEOUS POROUS MEDIA
Special Topics & Reviews in Porous Media: An International Journal, Vol.10, 2019, issue 1
Bhumika G. Choksi, Twinkle R. Singh
On Influence of Monopolies and Financial Obligations on Equilibrium of an Open Economic System
Journal of Automation and Information Sciences, Vol.49, 2017, issue 4
Andrey Ph. Makhort